# SDR MALA050183

- Difficulty date: February 10, 2005
- Submitted: February 24, 2005
- Operation: Air carrier
- Aircraft: N99XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A099
- Aircraft time: 36,210 hours, 40,564 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 501171202
- Part serial: 1616
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY POWER SUPPLY P/N 501-1712-02, S/N 1616 FAILED SCHEDULED CAPACITY CHECK.  REPLACED 2 EACH CELL PACKS P/N 549-1324-06.  UNIT PASSES CMM CHECKS, RTS 2/20/05.
